# SDR 00FDEA00265

- Difficulty date: April 18, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N497FE
- Make and model: Boeing 727232
- Aircraft serial: 20866
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 66148651
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1064,  1070 LOWER CHORD CORRODED AROUND NUTPLATES FROM RBL 25- LBL 25.  **  S/D  ** R&R PER SRM 53-1-1.
